# SDR ASOA2015042712672

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27, CARGO FLOOR SEAT TRACK FS 559+80-FS 559+96 CORRODED AROUND SCREW HOLES.  REMOVED RBL 27 CARGO FLOOR SEAT TRACK FS 559+80-FS 559+96 IAW SRM 51-41-2.  REPLACED RBL 27 FLOOR SEAT TRACK W/601R38779-9 IAW AMM 53-01-05.
